MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY
Model Number 404594
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 13 of 20.(b)(4).Based on the available information, this event is deemed to be a reportable malfunction.A batch record review was conducted.Batch record review results: lot 0c01496 was manufactured on 03/11/2020 in the convex two piece (wct) manufacturing line, with a total of (b)(4) market units.On 10/sep/2021, compliance engineer (b)(4)performed a batch record review, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bom, under sap material (b)(4) and manufacturing order (b)(4).No issues related to the defect were found in the documentation.In addition, the batch record of bulk lot 0c01495, manufactured in the convex two piece (wct) manufacturing line, was reviewed and no issues were found; the lots ran according to sap material (b)(4) and all the testing results were found satisfactory; the process carried out was found according to and (b)(4) no issues regarding the failure mode reported was found in the documentation.Batch record review supports that no issues regarding the failure mode reported were identified.Returned sample evaluation: no photo, video or unused return sample was received for evaluation.Investigation conclusion: the purpose of this investigation was to determine the root cause associated investigation wafer disc decentralized for lots manufactured in convex 2 pc awc facilities, (b)(4) the highest severity rating reported was 4 which is considered serious.Also, the risk level based on the individual risk acceptability criteria and risk evaluation above is medium, meaning that these risks may be accepted but further risk control measures shall be considered if they are feasible and will reduce the risk further.Risks judged moderate are considered acceptable based on an acceptable risk-benefit profile and must be assessed for the need for post market surveillance.After understanding the process, a brainstorming tool was used to determine all the possible causes of the problem; the cause & effect diagram was used and as a result there were found seven (7) potential causes identified.One (1) of them were discarded, and six (6) were confirmed and retained as root/probable cause for the failure.Based on the investigation findings, the root causes for wafer decentralized were identified as manpower, method and machine, see the table below for details: probable root cause manpower 1 procedure (b)(4) (convex 2pc wafer sub assembly machine 2, section 7.1.13 ¿ 7.1.14) not followed by manufacturing personnel while placing the mass on loading pins.2 manufacturing inspections failed to be executed as per (b)(4) machine 3 pistons defective.4 base thread of k tool loading pin defective.5 electro-valve damaged method 6 manufacturing inspections failed to be executed as per (b)(4).The capa plan was generated to cover the probable causes, taking appropriate actions and measure its effectiveness.The investigation associated with related event was approved and complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
The end user visually inspected the wafers and found that the moldable hole was off centered in 20 wafers from 2 market units prior to use.The products were not used.No photo is available at this time.

Brand Name
L3O0200 - NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
MDR Report Key12479619
Report Number9618003-2021-02267
Device Sequence Number3794084
Product Code EXE
UDI-Device Identifier00768455126682
UDI-Public00768455126682
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/10/2025
Device Model Number404594
Device Lot Number0C01496
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2021
Initial Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1